MathSciNet Relay Station
MathSciNet bibliographic data
MR1080614 22E45 (32M10 58F06 81R30)
Lisiecki, Wojciech A classification of coherent state representations of unimodular Lie groups. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 1, 37–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement